EconPapers    
Economics at your fingertips  
 

The Bahadur-Kiefer Representation of Lp Regression Estimators

Miguel A. Arcones

Econometric Theory, 1996, vol. 12, issue 2, 257-283

Abstract: We consider the following linear regression model:where are independent and identically distributed random variables, Yi, is real, Zi has values in Rm, Ui, is independent of Zi, and θ0 is an m-dimensional parameter to be estimated. The Lp estimator of θ0 is the value 6n such thatHere, we will give the exact Bahadur-Kiefer representation of θn, for each p ≥ 1. Explicitly, we will see that, under regularity conditions,where and c is a positive constant, which depends on p and on the random variable X.

Date: 1996
References: Add references at CitEc
Citations: View citations in EconPapers (5)

Downloads: (external link)
https://www.cambridge.org/core/product/identifier/ ... type/journal_article link to article abstract page (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cup:etheor:v:12:y:1996:i:02:p:257-283_00

Access Statistics for this article

More articles in Econometric Theory from Cambridge University Press Cambridge University Press, UPH, Shaftesbury Road, Cambridge CB2 8BS UK.
Bibliographic data for series maintained by Kirk Stebbing ().

 
Page updated 2025-03-19
Handle: RePEc:cup:etheor:v:12:y:1996:i:02:p:257-283_00